BibTeX record journals/mp/FernandezS10

download as .bib file

@article{DBLP:journals/mp/FernandezS10,
  author    = {Dami{\'{a}}n R. Fern{\'{a}}ndez and
               Mikhail V. Solodov},
  title     = {Stabilized sequential quadratic programming for optimization and a
               stabilized Newton-type method for variational problems},
  journal   = {Math. Program.},
  volume    = {125},
  number    = {1},
  pages     = {47--73},
  year      = {2010},
  url       = {https://doi.org/10.1007/s10107-008-0255-4},
  doi       = {10.1007/s10107-008-0255-4},
  timestamp = {Sat, 21 Oct 2017 15:31:40 +0200},
  biburl    = {https://dblp.org/rec/journals/mp/FernandezS10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics